MAUDE Adverse Event Report: ST PAUL CADD-LEGACY PCA PUMP ACCESSORIES; PUMP, INFUSION, PCA

ST PAUL CADD-LEGACY PCA PUMP ACCESSORIES; PUMP, INFUSION, PCA
Model Number 21-2165-64
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Optical Discoloration (2999)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had extensive discoloration of bag and stiffening of materials, which are about 2 years old.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review cannot be performed because this product is a purchased finished good and the manufacturing record was not provided by the supplier.The manufacturing records of the product in question are retained by the supplier at their manufacturing site.The returned product cannot be located and is considered to be lost.We are unable to confirm the reported complaint.Operator of device unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
CADD-LEGACY PCA PUMP ACCESSORIES
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
southend-on-sea
minneapolis, MN 55442
MDR Report Key15334161
Report Number3012307300-2022-17152
Device Sequence Number15072576
Product Code MEA
UDI-Device Identifier10610586043161
UDI-Public10610586043161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-2165-64
Device Catalogue Number21-2165-64
Device Lot Number07202016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown